Electron. J. Differential Equations, Vol. 2018 (2018), No. 22, pp. 1-12.

Fractional elliptic problems with two critical Sobolev-Hardy exponents

Wenjing Chen

By using the mountain pass lemma and a concentration compactness principle, we obtain the existence of positive solutions to the fractional elliptic problem with two critical Hardy-Sobolev exponents at the origin.

Submitted July 1, 2017. Published January 15, 2018.
Math Subject Classifications: 35J20, 35J60, 47G20.
Key Words: Fractional elliptic problems; mountain pass lemma; critical fractional Hardy-Sobolev exponent; concentration compactness principle.

Show me the PDF file (244 KB), TEX file for this article.

Wenjing Chen
School of Mathematics and Statistics
Southwest University
Chongqing 400715, China
email: wjchen@swu.edu.cn

Return to the EJDE web page